# SDR ABXA20150928187

- Difficulty date: September 28, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 77,341 hours, 18,588 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 14T952422
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT LOWER OF 3 FASTENER HOLES INSPECTED.  CRACK PLAINLY VISIBLE.  REPAIRED AREA IAW DOCUMENT 470080RD06 & EA 53500014-003.  SDR, CRACKED, LENGTH : 1.7 INCHES, PN 14T9524-22, PART NAME FAIL SAFE, SN NSN, FS & BS LOCATION SM 955, STRINGER & WS LOCATION 22R TO 22R.  ACFT WAS GNDED.
